EXACTECH, INC. NV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
136-32-53 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
11/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 180-01-58 crown cup,cluster-hole gr.58 (b)(6).
Event or Problem Description
As reported, the patient came in for a check-up.The x-ray and ct scan showed a clear decentration of the prosthesis head and minor osteolysis in the acetabulum as a sign of inlay wear.This was verified when the inlay was changed to a vit e-hardened specially approved inlay.As part of the replacement operation, in addition to the inlay exchange, the firm cup.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Based on the available information, the patient involved in incident meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.